alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : MARTINEZ, JUAN CARLOS [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 Martínez, Juan Carlos. A direct proof of a theorem of Jech and Shelah on PCF algebras. Rev.colomb.mat., Dec 2018, vol.52, no.2, p.131-137. ISSN 0034-7426


   2 / 3
select
to print
 Gónima, Edmundo, Martínez, Juan Carlos and Perilla, Claudia Anestesia general vs. peridural en colecistectomía laparoscópica. Rev. colomb. anestesiol., Jun 2007, vol.35, no.3, p.203-213. ISSN 0120-3347


   3 / 3
select
to print
 Espejo, Édgar and Martínez, Juan Carlos Caracterización de modos de falla típicos en cables de transmisión mecánica. Ing. Investig., Abr 2007, vol.27, no.1, p.77-83. ISSN 0120-5609


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information